Banach Journal of Mathematical Analysis

Stationary Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations

L. P. Castro and A. Ramos

Full-text: Open access

Abstract

The paper is devoted to the study of Hyers, Ulam and Rassias types of stability for a class of nonlinear Volterra integral equations. Both Hyers-Ulam-Rassias stability and Hyers-Ulam stability are obtained for such a class of Volterra integral equations when considered on a finite interval. In addition, for corresponding Volterra integral equations on infinite intervals the Hyers-Ulam-Rassias stability is also obtained.

Article information

Source
Banach J. Math. Anal., Volume 3, Number 1 (2009), 36-43.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1240336421

Digital Object Identifier
doi:10.15352/bjma/1240336421

Mathematical Reviews number (MathSciNet)
MR2461744

Zentralblatt MATH identifier
1177.45010

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators 34K20: Stability theory 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Keywords
Hyers-Ulam-Rassias stability Volterra integral equation fixed point

Citation

Castro, L. P.; Ramos, A. Stationary Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations. Banach J. Math. Anal. 3 (2009), no. 1, 36--43. doi:10.15352/bjma/1240336421. https://projecteuclid.org/euclid.bjma/1240336421


Export citation

References

  • T.A. Burton, Volterra Integral and Differential Equations (2nd ed.), Mathematics in Science and Engineering 202, Elsevier, Amsterdam, 2005.
  • C. Corduneanu, Principles of Differential and Integral Equations (2nd ed.), Chelsea, New York, 1988.
  • G. Gripenberg, S.-O. Londen and O. Staffans, Volterra Integral and Functional Equations, Cambridge University Press, Cambridge, 1990.
  • D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications 34, Birkhäuser, Boston, 1998.
  • S.-M. Jung, A fixed point approach to the stability of a Volterra integral equation, Fixed Point Theory Appl., 2007, Article ID 57064, 9 p.
  • V. Lakshmikantham and M.R.M. Rao, Theory of Integro-differential Equations, Stability and Control: Theory, Methods and Applications 1, Gordon and Breach Publ., Philadelphia, 1995.
  • Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297–300.
  • S.M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics 8, Interscience Publishers, New York, 1960.